# SDR YENA2008035

- Difficulty date: April 16, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 6,335 hours, 4,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 10014524
- Part serial: 05080628
- Condition: Inoperative
- Location: Nr 2 Ram Air Sys
- Part time: 6,335 hours, 4,006 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 1117, SYR-FLL, DIVERTED TO IAD.  DURING CRUISE CABIN ALT STARTED CLIMBING UP TO 8200, TRIED MANUAL CONTROL NO RESPONSE.  STARTED DESCENT INTO IAD CABIN KEPT CLIMBING TO 9800.  THE DIFF MAX WAS 7.0-7.7 AFTER LANDING MAN OUTFLOW VALVE CONTROL WORKED.  AUTO PRESS NEVER WORKED AFTER MULTIPLE ATTEMPT TO RESET.  PERFORMED GVI OF RAM AIR INLET DUCTS IAW 21-25-05, NO DEFECTS NOTED.  PERFORMED PACK OUTLET DUCT GVI IAW 21-51-21, NO DEFECTS NOTED.  PERFORMED OPS CHECK OF COOLING PACKS.  FOUND NR 2 PACK DISCHARGE AIR ESCAPING THROUGH RAM AIR CHECK VALVE AND FREEZING NR 2 WATER SPRAY NOZZLE.  PERFORMED EMERGENCY RAM AIR CHECK VALVE OPERATIONAL.  CHECK OPS TEST FAIL IAW AMM 21-25-03-710.  FOUND FLAPPER HOLD OPEN ROD MISSING.  PERFORMED GVI OF DUAL HEAT EXCHANGER NR 2 IAW AMM 21-51-04-210.  NO CONTAMINANTS OR DEFECTS NOTED.  REMOVED AND REPLACED EMERGENCY RAM AIR CHECK VALVE IAW 21-25-03-401.  OPS CHECK OK, DEPRESSURIZATION CHK OK IAW AMM 05-50-08.
